The category of disintegration
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 4, pp. 291-308.
@article{CTGDC_1994__35_4_291_0,
     author = {Wendt, Michael},
     title = {The category of disintegration},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {291--308},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {4},
     year = {1994},
     zbl = {0818.18003},
     mrnumber = {1307262},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_4_291_0/}
}
TY  - JOUR
AU  - Wendt, Michael
TI  - The category of disintegration
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1994
DA  - 1994///
SP  - 291
EP  - 308
VL  - 35
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1994__35_4_291_0/
UR  - https://zbmath.org/?q=an%3A0818.18003
UR  - https://www.ams.org/mathscinet-getitem?mr=1307262
LA  - en
ID  - CTGDC_1994__35_4_291_0
ER  - 
Wendt, Michael. The category of disintegration. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 4, pp. 291-308. http://www.numdam.org/item/CTGDC_1994__35_4_291_0/

1 Adamek, J., Herrlich, H., Strecker, G., Abstract and Concrete Categories, Wiley (U.S.A., 1990) | Zbl 0695.18001

2 Bénabou, J., "Fibered Categories and the Foundations of Naive Category Theory," J. Symb. Logic (1985), pp.10-37. | Zbl 0564.18001

3 Börger, R., "Integration Over Sequential Boolean Algebras," preprint (1989).

4 Breitsprecher, S., "On the Concept of a Measurable Space: I," in Springer Lecture Notes 753, Springer (New York, 1979), pp. 157-168. | Zbl 0457.18005

5 Dixmier, J., C*-Algebras, North-Holland Mathematical Library 15, North Holland (New York, 1982). | Zbl 0372.46058

6 Linton, F.E., The Functorial Foundations of Measure Theory, Ph. D. Thesis, (Columbia, 1963).

7 Lever, D., Continuous Families, Topological Categories, and Toposes, Ph. D. Thesis, (Dalhousie, 1981).

8 Paré, R., Schumacher, D., "Abstract Families and the Adjoint Functor Theorem," in Springer Lecture Notes 661, Springer (New York, 1978), pp. 1-125. | Zbl 0389.18002

9 Schiopu, I., A Categorical Approach to Probability Theory, M. Sc. Thesis, (Dalhousie, 1973).

10 Ionescu Tulcea, A., Ionescu Tulcea, C., Topics in the Theory of Lifting, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 48, Springer Verlag, (Berlin, 1969). | Zbl 0179.46303

11 Wendt, M., On Measurably Indexed Families of Hilbert Spaces, Ph. D. Thesis, (Dalhousie, 1993).

12 Wood, R.J., "Some remarks on total categories", J. Algebra 75 (1982), 538-545. | Zbl 0504.18001